# SDR IPXA2024021647669

- Difficulty date: February 13, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 64,347 hours, 21,353 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T41212
- Part serial: UP42479
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**NOSE LANDING GEAR FAILED TO EXTENDED. R&R DOWN LOCK ACTUATOR IAW 32-34-02-004-001 AND AMM 32-34-02-404-017.
